About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 813535, 12 pages
http://dx.doi.org/10.1155/2012/813535
Research Article

Existence and Uniqueness for Stochastic Age-Dependent Population with Fractional Brownian Motion

School Mathematics and Computer Science, Ningxia University, Yinchuan 750021, China

Received 16 November 2011; Revised 7 January 2012; Accepted 10 January 2012

Academic Editor: Yun-Gang Liu

Copyright © 2012 Zhang Qimin and Li xining. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhang Qimin and Li xining, “Existence and Uniqueness for Stochastic Age-Dependent Population with Fractional Brownian Motion,” Mathematical Problems in Engineering, vol. 2012, Article ID 813535, 12 pages, 2012. doi:10.1155/2012/813535